Skip to Content

Trazodone - How dangerous is it to take 10 of the 50mg pills?

Responses (4)

pamee 11 Mar 2013

Very dangerous. Especially if your body isn't use to it. One can die. Call 911

tryingtobehelpful 11 Mar 2013

Please call 911. That is extremely dangerous.

Anonymous 11 Mar 2013

Very dangerous.

Overdose symptoms may include drowsiness, vomiting, penis erection that is painful or prolonged, fast or pounding heartbeat, seizure (black-out or convulsions), or breathing that slows or stops.

Seek emergency medical attention or call the Poison Help line at 1-800-222-1222.

kaismama 11 Mar 2013

I see these questions here alot, and I just have to ask you, why would you want to do that? If you're suicidal, you need help but if you're thinking of trying it to get high, that's just stupid.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions